Positive random walks and generalized elliptic integrals
Doklady Akademii Nauk, Tome 196 (1971) no. 3, pp. 516-519
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_196_3_a6,
author = {V. A. Malyshev},
title = {Positive random walks and generalized elliptic integrals},
journal = {Doklady Akademii Nauk},
pages = {516--519},
year = {1971},
volume = {196},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_196_3_a6/}
}
V. A. Malyshev. Positive random walks and generalized elliptic integrals. Doklady Akademii Nauk, Tome 196 (1971) no. 3, pp. 516-519. http://geodesic.mathdoc.fr/item/DAN_1971_196_3_a6/